# SDR REXA2013080801571

- Difficulty date: August 8, 2013
- Submitted: August 9, 2013
- Operation: Air carrier
- Aircraft: N8884E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7884
- Aircraft time: 21,573 hours, 18,849 cycles
- Engine: Ge CF343B1
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Warning Message
- Condition: False Activation
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE AT FL200, RECIEVED A LEFT ENGINE N2 OVERSPEED INDICATION. N1, ITT, FF, OIL TEMP, OIL PRESSURE ALL REMAINED NORMAL. THRUST REDUCED TO 80 PERCENT AND N2 INDICATION RETURNED TO NORMAL.  CONTINUED FLIGHT WITH PERFORMED OPS CHECK AND INSPECTED BLUE HARNESS ON LT ENGINE IAW MM 72-00-00.   PERFORMED HIGH POWER RUNS IAW GEMM 72-00-00.  ALL OPERATIONS NORMAL.
